# SDR SWAA2023053128889

- Difficulty date: April 18, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL-WEB LOCATED ON FLOOR STRUCTURE BTW BS 927 TO BS 947 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2023-258065<[01] REPLACED INTERCOSTAL-WEB AND CLIP (2E/A) LOCATED ON FLOOR STRUCTURE BTW BS 927 TO BS 947 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500; SHEET 20 AND REV -:; SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED INTERCOSTAL-WEB AND CLIP (2E/A) LOCATED ON FLOOR STRUCTURE BTW BS 927 TO BS 947 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500; SHEET 20 AND REV -:; SEE INDIVIDUAL SIGN-OFF BELOW RII
